# SDR ASOA200900580

- Difficulty date: May 23, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 17,098 hours, 14,190 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 559 BULKHEAD WEB HAS AN INDICATION NOTED AT WL 59.10 I/B OF RBL 18.0 APPROX .3" IN LENGTH 70% FSH. FAILED NDT INSPECTION.  COMPLIED WITH REPAIR AT FS 559 BULKHEAD LT AND RT WHEEL WELL IAW REO 601R-53-41-260 REV.C, STEPS 1-14. PAINTED RT BULKHEAD REPAIRED AREA IAW SRM 51-25-01.  COMPLIED WITH EC/TC REO 601R-53-41-260 IAW REO 601R-53-41-260 REV.
